American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 58 of 58 found      Go to page: 1 2

[31] Janusz Kaniewski and Zbigniew Piotrowski. Concerning continuity apart from a meager set . Proc. Amer. Math. Soc. 98 (1986) 324-328. MR 854041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ronnie Levy and M. D. Rice. $U$-embedded subsets of normed linear spaces . Proc. Amer. Math. Soc. 97 (1986) 727-733. MR 845997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Salvador Hernández. Extension of continuous functions into uniform spaces . Proc. Amer. Math. Soc. 97 (1986) 355-360. MR 835898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. B. Brown and Z. Piotrowski. Co-Blumberg spaces . Proc. Amer. Math. Soc. 96 (1986) 683-688. MR 826502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Darwin E. Peek. Characterizations of Baire$\sp \ast1$ functions in general settings . Proc. Amer. Math. Soc. 95 (1985) 577-580. MR 810167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alfonso Villani. Functions with a dense set of proper local maximum points . Proc. Amer. Math. Soc. 94 (1985) 353-359. MR 784192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert L. Blair and Mary Anne Swardson. Insertion, approximation, and extension of real-valued functions . Proc. Amer. Math. Soc. 93 (1985) 169-175. MR 766550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Biagio Ricceri. On inductively open real functions . Proc. Amer. Math. Soc. 90 (1984) 485-487. MR 728374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ernest P. Lane. Lebesgue sets and insertion of a continuous function . Proc. Amer. Math. Soc. 87 (1983) 539-542. MR 684654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Mark Mandelkern. Constructive continuity. Memoirs of the AMS 42 (1983) MR 690901.
Book volume table of contents   

[41] Francis Sullivan. A characterization of complete metric spaces . Proc. Amer. Math. Soc. 83 (1981) 345-346. MR 624927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] M. Powderly. On insertion of a continuous function . Proc. Amer. Math. Soc. 81 (1981) 119-120. MR 589151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Donald F. Reynolds and John W. Schleusner. Weak topologies and equicontinuity . Proc. Amer. Math. Soc. 80 (1980) 349-352. MR 577772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] D. Preiss and J. Vilímovský. In-between theorems in uniform spaces . Trans. Amer. Math. Soc. 261 (1980) 483-501. MR 580899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] James E. Joseph. Pseudocompactness and closed subsets of products . Proc. Amer. Math. Soc. 74 (1979) 338-342. MR 524313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. D. Weston. A characterization of metric completeness . Proc. Amer. Math. Soc. 64 (1977) 186-188. MR 0458359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] William A. R. Weiss. The Blumberg problem . Trans. Amer. Math. Soc. 230 (1977) 71-85. MR 0438280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Kok Keong Tan and Chi Song Wong. On some topological problems arising from maps of contractive type . Proc. Amer. Math. Soc. 62 (1977) 167-172. MR 0428265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Rodolfo Talamo. Pseudocompact spaces and functionally determined uniformities . Proc. Amer. Math. Soc. 56 (1976) 318-320. MR 0407808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] William A. R. Weiss. A solution to the Blumberg problem. Bull. Amer. Math. Soc. 81 (1975) 957-958. MR 0391003.
Abstract, references, and article information   
View Article: PDF

[51] H. E. White. Some Baire spaces for which Blumberg's theorem does not hold . Proc. Amer. Math. Soc. 51 (1975) 477-482. MR 0410691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] R. Levy and R. H. McDowell. Dense subsets of $\beta X$ . Proc. Amer. Math. Soc. 50 (1975) 426-430. MR 0370506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ernest P. Lane. A sufficient condition for the insertion of a continuous function . Proc. Amer. Math. Soc. 49 (1975) 90-94. MR 0362147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J. A. Guthrie and Michael Henry. Metrization and paracompactness in terms of real functions. Bull. Amer. Math. Soc. 80 (1974) 720. MR 0341398.
Abstract, references, and article information   
View Article: PDF

[55] Ronnie Levy. Erratum: ``A totally ordered Baire space for which Blumberg's theorem holds'' (Proc. Amer. Math. Soc. {\bf 41} (1973), 304) . Proc. Amer. Math. Soc. 45 (1974) 469. MR 0343230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Ronnie Levy. A totally ordered Baire space for which Blumberg's theorem fails . Proc. Amer. Math. Soc. 41 (1973) 304. MR 0324630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] M. C. Thornton. Topological spaces and lattices of lower semicontinuous functions . Trans. Amer. Math. Soc. 181 (1973) 495-506. MR 0320994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Richard Bolstein. Sets of points of discontinuity . Proc. Amer. Math. Soc. 38 (1973) 193-197. MR 0312457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 58 of 58 found      Go to page: 1 2